# SDR 252TR0021

- Difficulty date: May 3, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,220 hours, 31,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: ML81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  RELAMPED.  OPS NORMAL.
